What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 24, 12:36 PM CST, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 24, 12:36 PM CST, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
136 PM CDT Tue Jun 24 2025
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Wednesday Night)
Issued at 105 PM CDT Tue Jun 24 2025
Some pop up convection is beginning to be picked up on radar in
our southern zones at the time of writing. Storms are expected to
continue to pop up through the afternoon into the first few hours
of the forecast period this evening. But with the upper-level
ridge still firmly in place over much of the Southeast US, skies
will mostly clear out overnight. Lows will fall to the low to mid
70s just before sunrise tomorrow.
The upper-level ridge will begin to retrograde over the Ohio and
Tennessee Valleys on Wednesday. The ridge axis will situate itself
over the southern Ozarks, which could provide some upper-level
support for any afternoon thunderstorms that develop. That being
said, recent model runs aren't picking up on this idea. Both the
HRRR and HREF have continued to suggest scattered, small
thunderstorms developing across the Ark-La-Tx Wednesday afternoon.
None of these storms seem to be developing into anything stronger
or longer-lived in the models, which suggests that this ridge axis
won't be strong enough forcing to produce anything of terrible
concern. Temperatures in the low to mid 90s will still make for a
very warm afternoon. Current heat index estimations for tomorrow
are just shy of Heat Advisory criteria, so I will defer any
product to the mid shift as more data becomes available.
Temperatures Wednesday night will stay consistent with previous
observed temps in the low to mid 70s. /57/
&&
.LONG TERM...
(Thursday through next Monday)
Issued at 105 PM CDT Tue Jun 24 2025
Persistant southerly flow, along with the return of the upper-
level ridge, will promote more heat and humidity through the long
term period. Yesterday's 6-10 day temperature outlook has some
confidence of above average temperatures for the region through
the aforementioned period because of these factors. Afternoon
showers and thunderstorms will continue to be likely with this
heat and overall lack of large-scale forcing. However, long range
guidance is suggesting an inverted upper-level trough will be
develop and retrograde through northern Florida, southern Georgia,
and southern Alabama this weekend. If this pattern continues,
which NBM is also picking up on, there may be enough forcing for
more widespread rain in our southeastern zones beginning on
Sunday. I left PoPs alone past Sunday as there still is plenty of
model uncertainty present with the development and movement of
the inverted trough. /57/
&&
.AVIATION...
(18Z TAFS)
Issued at 108 PM CDT Tue Jun 24 2025
For the 24/18Z TAF period, VFR conditions prevail this afternoon
with an expanding cu field across our airspace. Spotty showers
have already begun to develop across Deep East TX so have inserted
VCSH at KLFK to begin the TAF period. By around 21Z, the threat of
isolated to widely scattered thunderstorms will increase so have
included VCTS at KLFK/KGGG/KSHV/KTXK from late afternoon through
early evening at these terminals. Otherwise, will handle any TSRA
on-station with amendments as necessary. Look for light S/SE winds
to persist throughout much of the period with higher speeds/gusts
invof convection. Cu field will largely dissipate overnight as
convection dies off with some low stratus and patchy fog possible
as KLFK closer to daybreak while cumulus returns areawide toward
the end of the period.
/19/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 111 AM CDT Tue Jun 24 2025
While diurnally driven convection will likely result in thunderstorms
capable of producing strong wind gusts, the need for Spotter
activation resulting from widespread severe thunderstorms is not
likely through tonight.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 76 95 76 96 / 30 20 0 10
MLU 75 95 76 96 / 20 20 0 10
DEQ 71 92 71 93 / 20 20 0 0
TXK 75 96 75 96 / 20 20 0 0
ELD 73 95 73 96 / 20 20 0 10
TYR 73 90 73 92 / 20 20 0 10
GGG 72 92 73 93 / 20 20 0 10
LFK 72 91 72 93 / 30 40 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Heat Advisory until 6 PM CDT this evening for ARZ059>061-070>073.
LA...Heat Advisory until 6 PM CDT this evening for LAZ001>006-010>014-
017>022.
OK...Heat Advisory until 6 PM CDT this evening for OKZ077.
TX...Heat Advisory until 6 PM CDT this evening for TXZ097-112-126-138-
151>153-165>167.
&&
SHORT TERM...57
LONG TERM....57
AVIATION...19In the hours before
Special weather statement, Jun 24, 3:16 PM CST, 47 minutes before
Special Weather Statement
National Weather Service Shreveport LA
416 PM CDT Tue Jun 24 2025
TXZ136-137-149-150-242145-
Gregg TX-Cherokee TX-Smith TX-Rusk TX-
416 PM CDT Tue Jun 24 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SMITH...NORTHWESTERN
RUSK...SOUTHWESTERN GREGG AND NORTH CENTRAL CHEROKEE COUNTIES THROUGH
445 PM CDT...
At 416 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near New London to near
Troup. Movement was north at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tyler, Kilgore, Whitehouse, Overton, Troup, New London, Arp, Mixon,
Turnertown, Joinerville, New Chapel Hill, and Laird Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3244 9483 3227 9537 3206 9526 3221 9479
TIME...MOT...LOC 2116Z 161DEG 11KT 3225 9490 3215 9521
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
20Special weather statement, Jun 24, 3:39 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
439 PM CDT Tue Jun 24 2025
LAZ017-018-242215-
Natchitoches LA-Sabine LA-
439 PM CDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN NATCHITOCHES AND
NORTHEASTERN SABINE PARISHES THROUGH 515 PM CDT...
At 439 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Many, or 13 miles southwest of Natchitoches, moving
west at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Many, Provencal, Robeline, and Marthaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3168 9319 3153 9323 3154 9356 3184 9348
TIME...MOT...LOC 2139Z 100DEG 14KT 3162 9328
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
33Special weather statement, Jun 24, 3:39 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
439 PM CDT Tue Jun 24 2025
LAZ017-TXZ167-242215-
Sabine LA-Sabine TX-
439 PM CDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SABINE PARISH IN
NORTHWESTERN LOUISIANA AND SABINE COUNTIES THROUGH 515 PM CDT...
At 439 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Toledo Bend Dam, moving west at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Milam, Hemphill, Pineland, McElroy, Fairmount, Yellowpine, and
Columbus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3114 9405 3115 9405 3152 9391 3134 9356
3118 9363 3116 9391 3114 9403
TIME...MOT...LOC 2139Z 101DEG 19KT 3125 9371
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
33Special weather statement, Jun 24, 3:43 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
443 PM CDT Tue Jun 24 2025
TXZ149-165-242230-
Cherokee TX-Angelina TX-
443 PM CDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ANGELINA AND
SOUTHEASTERN CHEROKEE COUNTIES THROUGH 530 PM CDT...
At 442 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hudson, or 7 miles southwest of Lufkin, moving northwest at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lufkin, Diboll, Hudson, Wells, Forest, and Burke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3119 9486 3123 9486 3126 9490 3128 9488
3130 9490 3132 9490 3134 9491 3134 9496
3138 9495 3142 9500 3144 9500 3145 9505
3147 9506 3147 9510 3158 9502 3132 9471
3117 9481
TIME...MOT...LOC 2142Z 119DEG 18KT 3128 9484
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
33Special weather statement, Jun 24, 3:43 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
443 PM CDT Tue Jun 24 2025
TXZ124-125-136-137-150-242230-
Upshur TX-Gregg TX-Smith TX-Wood TX-Rusk TX-
443 PM CDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SMITH...
NORTHWESTERN RUSK...SOUTHEASTERN WOOD...SOUTHWESTERN UPSHUR AND
SOUTHWESTERN GREGG COUNTIES THROUGH 530 PM CDT...
At 443 PM CDT, Doppler radar was tracking a strong thunderstorm near
Overton, or 10 miles southwest of Kilgore, moving northwest at 20
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Tyler, Overton, Big Sandy, Hawkins, Arp, New Chapel Hill, Winona, Red
Springs, and Laird Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3268 9517 3235 9490 3218 9503 3233 9546
TIME...MOT...LOC 2143Z 127DEG 16KT 3233 9503
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
33Special weather statement, Jun 24, 3:48 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
448 PM CDT Tue Jun 24 2025
LAZ017-242230-
Sabine LA-
448 PM CDT Tue Jun 24 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SABINE PARISH THROUGH
530 PM CDT...
At 447 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Many, or 15 miles north of Anacoco, moving west at
20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Florien, Fisher, Negreet, and Mount Carmel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3142 9370 3144 9369 3144 9371 3146 9371
3146 9372 3150 9372 3151 9371 3151 9372
3155 9372 3153 9329 3136 9336 3136 9339
3135 9340 3133 9355
TIME...MOT...LOC 2147Z 097DEG 16KT 3148 9339
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
33